# SDR 03FDEA01560

- Difficulty date: September 18, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00561 DENT IN FWD CARGO FRAME BS 660 AT STR 22R.  **SD** COMING
